# SDR DL72K991766

- Difficulty date: August 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466DA
- Make and model: Boeing 727232
- Aircraft serial: 20743
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Sys
- Condition: Reqd Service
- Location: A Hyd Sys
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

HYD 'A' FLUID LEVEL DROPPED TO 2.0 GAL DURING FLIGHT AND PASSENGERS REPORTED SMELLING FUMES NEAR/IN SEATS OVERWING  AREA.  ALT FLAPS AND MANUAL GEAR USED.  A/C ARRIVED AT GATE WITH HYD QTY 3.75 GAL.  SERVICED HYD TO FULL, 1 GAL ADDED.  INSPECTED NOSE AND MAIN GEAR AND WING SLATS AND FLAPS AND RUDDER.  RAN ENGS NR 1 AND NR 2 CKD HYD LINES FOUND OK.  WITH NEGS RUNNING, NO SMELL IN CABIN.
